MathSciNet Relay Station
MathSciNet bibliographic data
MR1870687 33C20
Virchenko, N.; Kalla, S. L.; Al-Zamel, A. Some results on a generalized hypergeometric function. Integral Transform. Spec. Funct. 12 (2001), no. 1, 89–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement